# SDR AALA202404226289

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR AFT GIRTBAR FITTIING PLATE ASSEMBLY CORRODED. RECEIVED NEW PLATE ASSEMBLY R2 DOOR AFT GIRTBAR FITTING.
